
₨ 100.00

MBBS
X-PAN 60mg Tablet 10x10s
- Does this requires a prescription ? Yes
- Generic Name: Pseudoephedrine (HCl):60mg
- Manufactured by : Hisun Pharmaceuticals
- Drug Strength : 60mg
- Drug Form : Tablet
- Pack Size : 10x10s
- Product SKU : dis_38406
Pseudoephedrine (HCl):60mg | Cough sedatives
Alternate brands of X-PAN 60mg Tablet 10x10s
Brand Name | Price | Savings |
---|---|---|
PESUDOMOL 60mg Tablet 10×10 | ₨ 250.00 | You will pay -150 more |
PANADOL-CF 500mg Tablet 100s | ₨ 850.00 | You will pay -750 more |
Manufactured / Marketed By : Hisun Product Form : TabletPack Size : 10x10sIngredients : Pseudoephedrine (HCl):60mgGeneric Category : Cough sedatives
How it works
X-PAN 60mg Tablet 10x10s works by causing narrowing of the blood vessels in the nasal passages.
Concerns
Frequently asked questions
-
Onset of action
-
Duration of Effect
-
Safe with Alchohol?
-
Is it habit forming?
-
Usage in pregnancy?
-
Usage while breast-feeding?
Dosage
-
Missed Dose
-
Overdose
References
- medlineplus.gov - Pseudoephedrine [Internet]. Available from: https://medlineplus.gov/druginfo/meds/a682619.html [cited 11/9/2020]. 2020
One of the following licensed pharmacy from the nearest location will deliver X-PAN 60mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.
Our Services
Download App
Download Android App
Products listed on medicalstore.com.pk are 100% genuine and sourced from licensed pharmacies.
We work hard to bring you unimaginable discounts without compromising on quality.
We uses SSL (standard security technology) to ensure data privacy of all our customers.
Reviews
There are no reviews yet.